# SDR SWAA073986

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 68,483 hours, 56,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573731
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING INBOARD MID FLAP T/E DELAMINATED.  REMOVED AND REPLACED MID FLAP PER MM.
